medric medric
[닫기]
잠시만 기다려 주세요. 로딩중입니다.

Ziprasidone과 관련된 횡문근융해증

Rhabdomyolysis Associated with Ziprasidone

대한정신약물학회지 2007년 18권 3호 p.181 ~ 184
선우영경 ( Sunwoo Young-Kyung ) - 인하대학교 의과대학 정신과학교실

강민희 ( Kang Min-Hee ) - 인하대학교 의과대학 정신과학교실
김철응 ( Kim Chul-Eung ) - 인하대학교 의과대학 정신과학교실
이정섭 ( Lee Jeong-Seop ) - 인하대학교 의과대학 정신과학교실
배재남 ( Bae Jae-Nam ) - 인하대학교 의과대학 정신과학교실
이상헌 ( Lee Sang-Hun ) - 인하대학교 의과대학 정신과학교실

Abstract

상기 증례의 경우 환자가 젊은 남성이고, 항정신병약물의 빠른 용량 증가가 신경악성증후군 위험 요인으로 추론된다. 따라서 비정형 항정신병약물 치료 시작 시기에 신경악성증후군의 위험 요인을 가진 환자들에서 혈청 CK 수치를 확인하는 것이 필요하며, 조기 발견과 적극적인 치료를 하는 것이 신경악성증후군으로 진행하는 것을 막을 수 있을 것이다. 앞으로 새로운 비정형 항정신병약물의 부작용에 대한 체계적인 연구가 필요할 것으로 생각된다.

We describe a case report of a young male patient with rhabdomyolysis associated with the use of atypical antipsychotic medication ziprasidone. A 23-year-old male was diagnosed with psychotic disorder not otherwise specified and treated with ziprasidone 120 ㎎ a day. On hospital day 6, the patient developed acute dystonia. On day 8, the serum creatine kinase (CK) level was markedly elevated up to 53,880 IU/L, and a white blood cell (WBC) count was 10,500 cells/㎕. No other diagnostic criteria for neuroleptic malignant syndrome (NMS) were present. On discontinuation of the drug, serum CK concentrations returned to normal within 10 days. Atypical NMS should be considered when patients was treated with novel atypical antipsychotics who develop isolated serum CK elevation.

키워드

횡문근융해증;크레아틴 키나제;항정신병 약물악성 증후군
Ziprasidone;Rhabdomyolysis;Creatine kinase;Neuroleptic malignant syndrome(NMS)
원문 및 링크아웃 정보
등재저널 정보
KCI
KoreaMed
KAMS